ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Magnetic bi-harmonic differential operators on Riemannian manifolds and the separation problem

Atia, Н. A. (2016) Magnetic bi-harmonic differential operators on Riemannian manifolds and the separation problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 30-37. ISSN 00002-3043

[img]
Preview
PDF
Download (547Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: separation problem; magnetic operators; bi-liarmonic operators; Riemannian manifolds
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Oct 2016 10:48
    Last Modified: 10 Mar 2017 11:53
    URI: http://mathematics.asj-oa.am/id/eprint/2518

    Actions (login required)

    View Item